It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-19-2008, 07:41 PM   #1
Newbie
(female)
 
Join Date: Sep 2008
Location: Dover, NJ USA
Posts: 5
Stoker HB User
High Dilantin level and low Thyroid

Fellow Dilantin users:

I've been taking Dilantin for over 50 years without any negative side-effects. The dose has been 400 mg/day until the past two years when my levels have gone above 20. Now I'm down to 300 mg/day and suddenly I'm getting low Thyroid readings and I found one article that says that a high dilantin level may cause a low thyroid level.

Before I bring this to the attention of my MD, I figured I'd ask my fellow experts if anyone else has experienced the relationship of dilantin levels to thyroid levels.

Thanks in advance for your responses.

Stoker

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Mom has thyroid disease - High calcium, gout, sarcoid, etc. Please help. :( Karina1 Thyroid Disorders 16 05-10-2010 07:37 PM
A question about Pfizer Dilantin Stoker Epilepsy 3 01-04-2009 05:12 PM
Things that cause Dilantin levels to drop? davehere Epilepsy 22 08-10-2008 04:27 PM
unexplained drop in dilantin level loveslight57 Epilepsy 9 09-02-2007 08:13 PM
Dilantin side effects naren21 Epilepsy 9 07-17-2006 06:13 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!